# SDR VNAA0803006

- Difficulty date: March 11, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 9,599 hours, 9,265 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619005
- Part serial: K0374A
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 8,272 hours, 8,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NR 1 HYDRAULIC LOW PRESSURE MESSAGE ON CLIMBOUT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE DRIVEN PUMP LEAKING FROM THE CASE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN PUMP (EDP) IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
